| Model Number |
02.18.TF3.LM |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
01/24/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 25 january 2022.Lot 2006042: (b)(4) items manufactured and released on 07-sep-2020.Expiration date: 2025-aug-26.No anomalies found related to the problem.To date, all items of the same lot have been already sold without any similar reported event.
Event or Problem Description
The patient came in reporting pain due to a subsided tibia and the cause is unknown.The surgeon revised all implants 10 months after primary and the surgery was completed successfully.